Feeds:
Posts
Comments

Archive for June 17th, 2008

The Change – Part 3

Well I toddled off to discuss my menopausal symptoms with the G.P and came out armed with a prescription for Clonidine. I’ve just looked this drug up and feel that my doc may not have taken in what I was troubled by, i.e the dizziness and fainting as the info states that ‘Clonidine may cause dizziness or drowsiness. If you experience dizziness or drowsiness, avoid these activities. Use caution when rising from a sitting or lying position, especially first thing in the morning. You may become dizzy while taking clonidine and you may fall and injure yourself if you get up quickly.’ It’s also a trifle worrying that it says to use caution when driving, I’m a community midwife, driving is part of the job! Perhaps doc thinks that if he stops the hot flushes then the swoons will also go, I’m not too sure that I want to test it. Clonidine works by lowering blood pressure, mine is always in my boots, round 90/50, in fact when I had my op they couldn’t even find it, they only knew I was okay because they couldn’t stop me talking, if it goes much lower I will be unable to stand up without passing out. I shall mull this over a little more.

Advertisements

Read Full Post »